# SDR SCNA2020031908039

- Difficulty date: February 8, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SCUFF PLATE HAS A CRACK ON THE PLATE.R1 SCUFF PLATE P/N 141A8431-1 REPAIRED ON REPAIR ORDER 412614 IAW BAC5975 REV (N) DATED 12 SEP 2019 8130-3 FORM TRACKING 201076
